• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 70 публикаций
Сортировка:
по названию
по году
Статья
Kurnosov N. Advances in Mathematics. 2016. Vol. 298. No. 6 August . P. 473-483.

We prove that a generic complex deformation of a generalized Kummer variety contains no complex analytic tori.

Добавлено: 2 июня 2016
Статья
Khoroshkin S. M., Nazarov M., Vinberg E. Advances in Mathematics. 2011. Vol. 226. No. 2. P. 1168-1180.
Добавлено: 19 декабря 2012
Статья
Piontkovski D. Advances in Mathematics. 2019. Vol. 343. P. 141-156.
Добавлено: 26 февраля 2019
Статья
Lekili Y., Polishchuk A. Advances in Mathematics. 2019. Vol. 343. P. 273-315.
Добавлено: 8 июня 2019
Статья
Cheltsov I., Rubinstein Y. Advances in Mathematics. 2015. Vol. 285. No. November 05, Article number 5113. P. 1241-1300.

Motivated by the study of Fano type varieties we define a new class of log pairs that we call asymptotically log Fano varieties and strongly asymptotically log Fano varieties. We study their properties in dimension two under an additional assumption of log smoothness, and give a complete classification of two dimensional strongly asymptotically log smooth log Fano varieties. Based on this classification we formulate an asymptotic logarithmic version of Calabi's conjecture for del Pezzo surfaces for the existence of Kähler-Einstein edge metrics in this regime. We make some initial progress towards its proof by demonstrating some existence and non-existence results, among them a generalization of Matsushima's result on the reductivity of the automorphism group of the pair, and results on log canonical thresholds of pairs. One by-product of this study is a new conjectural picture for the small angle regime and limit which reveals a rich structure in the asymptotic regime, of which a folklore conjecture concerning the case of a Fano manifold with an anticanonical divisor is a special case. © 2015 Elsevier Inc.

Добавлено: 8 октября 2015
Статья
Losev Ivan. Advances in Mathematics. 2017. Vol. 308. P. 941-963.
Добавлено: 15 октября 2017
Статья
Kaledin D. B. Advances in Mathematics. 2018. Vol. 324. P. 267-325.
Добавлено: 29 марта 2018
Статья
Feigin B. L., Jimbo M., Miwa T. et al. Advances in Mathematics. 2016. Vol. 300. P. 229-274.

We construct an analog of the subalgebra Ugl(n)⊗Ugl(m)⊂Ugl(m+n) in the setting of quantum toroidal algebras and study the restrictions of various representations to this subalgebra.

 

 

Добавлено: 2 декабря 2016
Статья
Katzarkov L., Dimitrov G. Advances in Mathematics. 2016. Vol. 288. P. 825-886.
Добавлено: 23 октября 2017
Статья
Ginzburg V., Finkelberg M. V. Advances in Mathematics. 2002. Vol. 172. No. 1. P. 137-150.
Добавлено: 11 июня 2010
Статья
Bondal A. I., Bodzenta-Skibinska A. Advances in Mathematics. 2018. Vol. 323. P. 226-278.
Добавлено: 2 мая 2018
Статья
Kaledin D. B., Lowen W. Advances in Mathematics. 2015. Vol. 272. P. 652-698.
Добавлено: 9 февраля 2015
Статья
Michael Finkelberg, Kamnitzer J., Pham K. et al. Advances in Mathematics. 2018. Vol. 327. P. 349-389.
Добавлено: 21 февраля 2018
Статья
Kaledin D. B. Advances in Mathematics. 2018. Vol. 334. P. 81-150.
Добавлено: 1 октября 2018
Статья
Lunts V., Efimov A. I., Orlov D. O. Advances in Mathematics. 2009. No. 222:2. P. 359-401.
Добавлено: 14 февраля 2011
Статья
Lunts V., Orlov D. O., Efimov A. I. Advances in Mathematics. 2011. No. 226:5. P. 3857-3911.
Добавлено: 24 февраля 2011
Статья
Orlov D. O., Efimov A. I., Lunts V. Advances in Mathematics. 2010. No. 224:1. P. 45-102.
Добавлено: 16 февраля 2011
Статья
Efimov A. I. Advances in Mathematics. 2017. Vol. 304. P. 179-226.
Добавлено: 29 октября 2016
Статья
Galkin S., Katzarkov L., Mellit A. et al. Advances in Mathematics. 2015. Vol. 278. P. 238-253.
Добавлено: 20 октября 2014
Статья
Cerulli Irelli G., Feigin E., Reineke M. Advances in Mathematics. 2013. No. 245. P. 182-207.

A desingularization of arbitrary quiver Grassmannians for representations of Dynkin quivers is constructed in terms of quiver Grassmannians for an algebra derived equivalent to the Auslander algebra of the quiver.

Добавлено: 22 июля 2013
Статья
Khoroshkin A., Willwacherb T., Živković M. Advances in Mathematics. 2017. Vol. 307. P. 1184-1214.

We study the cohomology of complexes of ordinary (non-decorated) graphs, introduced by M. Kontsevich. We construct spectral sequences converging to zero whose first page contains the graph cohomology. In particular, these spectral sequences may be used to show the existence of an infinite series of previously unknown and provably non-trivial cohomology classes, and put constraints on the structure of the graph cohomology as a whole.

Добавлено: 7 февраля 2017